# SDR 9627769609

- Difficulty date: November 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47234
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Thermostat
- Condition: Malfunctioned
- Location: Wing De-Ice
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

LEFT ICE PROTECTION TEMPERATURE HIGH LIGHT ILLUMINATED AS TAKEOFF THRUST WAS APPLIED.  ABORTED TAKEOFF AT 50 KNOTS AND RETURNED TO THE GATE.  MAINTENANCE REPLACED THE LEFT ANTICIPATOR AND THERMOSTAT, OPERATIONAL CHECK NORMAL.
